Holonomic functions and their relation to linearly constrained languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 2, pp. 149-161.
@article{ITA_1993__27_2_149_0,
     author = {Massazza, P.},
     title = {Holonomic functions and their relation to linearly constrained languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {149--161},
     publisher = {EDP-Sciences},
     volume = {27},
     number = {2},
     year = {1993},
     zbl = {0781.68079},
     mrnumber = {1217683},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1993__27_2_149_0/}
}
TY  - JOUR
AU  - Massazza, P.
TI  - Holonomic functions and their relation to linearly constrained languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1993
DA  - 1993///
SP  - 149
EP  - 161
VL  - 27
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1993__27_2_149_0/
UR  - https://zbmath.org/?q=an%3A0781.68079
UR  - https://www.ams.org/mathscinet-getitem?mr=1217683
LA  - en
ID  - ITA_1993__27_2_149_0
ER  - 
Massazza, P. Holonomic functions and their relation to linearly constrained languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 2, pp. 149-161. http://www.numdam.org/item/ITA_1993__27_2_149_0/

1. I. N. Bernstein, Modules over a ring of differential operators. A study of the fundamental solutions of equations with constant coefficients, Functional Anal. Appl., 5, (2), 1971, p. 1-16 (in Russian), p. 89-101 (English translation). | MR 290097 | Zbl 0233.47031

2. I. N. Bernstein, The analytic continuation of generalized functions with respect to a parameter, Functional Anal. Appl., 6, (4), 1972, p. 26-40 (in Russian), p. 273-285 (English translation). | MR 320735 | Zbl 0282.46038

3. A. Bertoni, M. Goldwurm and P. Massazza, Counting problems and algebraic formal power series in noncommuting variables, Inform. Process. Lett., 34, 1990, p. 117-121. | MR 1059975 | Zbl 0695.68053

4. J. Berstel and C. Reutenauer, Rational series and their languages, Springer-Verlag, Berlin Heidelberg, 1988. | MR 971022 | Zbl 0668.68005

5. N. Chomsky and M. P. Schuetzenberger, The algebraic theory of context-free languages, Computer Programming and Formal Systems, North-Holland, Amsterdam, 1963, p. 118-161. | MR 152391 | Zbl 0148.00804

6. M. Clausen and A. Fortenbacher, Efficient solution of linear diophantine equations, J. Symbolic Comput., 8, 1989, p. 201-216. | MR 1014196 | Zbl 0674.10011

7. S. Eilenberg and M. P. Schuetzenberger, Rational sets in commutative monoids, J. Algebra, 13, (2), 1969, p. 173-191. | MR 246985 | Zbl 0206.02703

8. P. Flajolet, Analytic models and ambiguity of context-free languages, Theoret. Compul. Sci., 49, 1987, p. 283-309. | MR 909335 | Zbl 0612.68069

9. M. Goldwurm and P. Massazza, On computing the coefficients of holonomic and algebraic multivariate formal series, Internal Report, Dip. di Scienze dell'Informazione, Univ. degli Studi di Milano, 1992.

10. G. Huet, An algorithm to generate the basis of solutions to homogeneous linear diophantine equations, Inform. Process. Lett., 7, 1978, p. 144-147. | Zbl 0377.10011

11. J. L. Lambert, Une borne pour les générateurs des solutions entières positives d'une équation diophantienne linéaire, C.R. Acad. Sci. Paris, t. 305, série I, 1987, p. 39-40. | Zbl 0615.10022

12. L. Lipshitz, D-Finite Power Series, J. Algebra, 122, 1989, p. 353-373. | Zbl 0695.12018

13. P. Massazza, Problemi di conteggio e funzioni generatrici olonomiche, Tesi di Dottorato, Dip. di Scienze dell'Informazione, Univ. degli Studi di Milano, 1990.

14. P. Massazza and N. Sabadini, Some applications and techniques for generating functions, Proc. CAAP, LNCS, 351, Springer-Verlag, 1989, p. 321-336. | MR 1035039

15. P. Massazza and N. Sabadini, Holonomic generating functions and context free languages, Proc. of the first Italian conference on algorithms and complexity, World Scientific, Singapore, 1990, p. 148-158. Extended version to appear in: International Journal of Foundations of Computer Science. | MR 1083368 | Zbl 0754.68064

16. A. Salomaa and M. Soittola, Automata-theoretic aspects of formal power series, Springer-Verlag, New York, 1978. | MR 483721 | Zbl 0377.68039

17. R. P. Stanley, Differentiably finite power series, European J. Combin., 1, 1980, p. 175-188. | MR 587530 | Zbl 0445.05012

18. J. Wimp and D. Zeilberger, Resurrecting the Asymptotics of Linear Recurrences, J. Math. Anal. Appl., 111, 1985, p. 162-176. | MR 808671 | Zbl 0579.05007

19. D. Zeilberger, A holonomic systems approach to special functions identifies, J. Comput. Appl. Math., 32, 1990, p. 321-368. | MR 1090884 | Zbl 0738.33001